# SDR 99ZZZM557

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710PV
- Make and model: Dhav DHC6300
- Aircraft serial: 751
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: C6TEM101529
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING GROUND MAINTENANCE INSPECTION, FOUND LEFT OUTBOARD ELEVATOR HINGE WORN.  REPLACED OUTBOARD HINGE.  (M)
